JournalsrmiVol. 11, No. 3pp. 675–685

Følner Sequences in Polycyclic Groups

  • Christophe Pittet

    Aix-Marseille Université, France
Følner Sequences in Polycyclic Groups cover
Download PDF

Abstract

The isoperimetric inequality

ΩΩconstantlogΩ\frac{|\partial \Omega|}{|\Omega|} ≥ \frac{\rm constant}{\rm log|\Omega|}

for finite subsets Ω\Omega in a finitely generated group Γ\Gamma with exponential growth is optimal if Γ\Gamma is polycyclic.

Cite this article

Christophe Pittet, Følner Sequences in Polycyclic Groups. Rev. Mat. Iberoam. 11 (1995), no. 3, pp. 675–685

DOI 10.4171/RMI/189